JournalspmVol. 70 / No. 3DOI 10.4171/pm/1933

Multiple points, scheme rank and symmetric tensor rank

  • Edoardo Ballico

    Università di Trento, Italy
Multiple points, scheme rank and symmetric tensor rank cover

You need to subscribe to download the article.

Abstract

In this paper we prove some upper bounds for the symmetric tensor rank of a symmetric tensor (or a homogeneous polynomial) in terms of integers associated to any zero-dimensional scheme evincing the scheme rank of the homogeneous polynomial.